FREE HealthBoards.com info from vendors! Select: Signup
Acne - new products and services
Aging Alternative Medicine Back Care Beauty Exercise & Fitness
Free Stuff Health Products Herbal Products Natural Healing
Nutrition Pain Mgmt Quit Smoking Sexuality Skin Care
Stress Mgmt Viagra Vitamins Weight Loss Yoga
Many more topics available!
Enter your email address:

Enter your zip/postal code:



  HealthBoards Bulletin Board
  Acne
  Minocycline side effects

Post New Topic  Post A Reply
profile | register | preferences | faq | search

Email This Page to Someone! next newest topic | next oldest topic
Author Topic:   Minocycline side effects | Page views:
rush-rulz
Senior Member
stars explanation

Posts: 104
From:
Registered: Mar 2003

posted 04-21-2003 02:37 AM     Click Here to See the Profile for rush-rulz     Edit/Delete Message   Reply w/Quote
I've been taking minocycline for a week now and am noticing I've been getting really thirsty--is this a side effect? I saw no mention of it on lists of possible side effects. It doesn't start until some hours afterwards, so I don't know.

IP: Logged

scouselad1974
Veteran
stars explanation

Posts: 414
From:england
Registered: Feb 2003

posted 04-21-2003 08:09 AM     Click Here to See the Profile for scouselad1974     Edit/Delete Message   Reply w/Quote
I'm not sure if being thirsty is a side effect of mino,but i suppose it could be,i take antihistamines and they make my mouth very dry,usually the side effects wear off after a couple of weeks,when i started mino i felt really dizzy for the first two weeks,but i carried on taking it and the side effects dissapeared,i am now 2 months into treatment and my skin is looking alot better.
So good luck and if the symptoms worry you consult your doctor

[This message has been edited by scouselad1974 (edited 04-21-2003).]

IP: Logged

MysteryGrl
Veteran
stars explanation

Posts: 265
From:Dull town north of Boston
Registered: Mar 2003

posted 04-21-2003 09:36 AM     Click Here to See the Profile for MysteryGrl     Edit/Delete Message   Reply w/Quote
Rush, I've been on minocycline for 2 weeks now and I notice that I've been getting very thirsty after taking it. I've gone through bottles and bottles of water because of it. I know it's definitely not listed as a side effect, but I'd rather have this as a side effect than the ones they've listed.

IP: Logged

rush-rulz
Senior Member
stars explanation

Posts: 104
From:
Registered: Mar 2003

posted 04-22-2003 12:21 AM     Click Here to See the Profile for rush-rulz     Edit/Delete Message   Reply w/Quote
Ugh, it's driving me nuts. Fortunately, I drink constantly anyway; it's just now I really need to. The other thing is that I have IBS and it seems like my system's different now, too. I didn't have much appetite all weekend, which I'm not complaining about because I might lose weight. But this thirst problem contributed to my drinking three beers instead of one when I was out with a coworker Friday.

Sorry, I'm just venting.

IP: Logged

All times are ET (US)

next newest topic | next oldest topic

Administrative Options: Close Topic | Archive/Move | Delete Topic
Post New Topic  Post A Reply
Hop to:
Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2013 HealthBoards.com™ All rights reserved.
Do not copy or redistribute in any form!